# SDR CALA2017120204290

- Difficulty date: December 2, 2017
- Submitted: December 3, 2017
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 50,104 hours, 21,499 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Sdac
- Part number: 350E5151331
- Part serial: 1621
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ECAM WARNING "G RSVR LO LVL". EMERGENCY DECLARED. REF TSM 29-11-00-810-803, POSSIBLE SDAC ISSUE. RMVD AND RPLD SDAC 1 (1WV1)  PER AMM 31-55-34-000-001-A AND 400- 001-A. OPS CHKD OK PER AMM 31-50-00-710-001-A.
